UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 45

of 'Perioral (periorificial) dermatitis'

45
TI
Rosaceiform dermatitis associated with topical tacrolimus treatment.
AU
Fujiwara S, Okubo Y, Irisawa R, Tsuboi R
SO
J Am Acad Dermatol. 2010;62(6):1050.
 
We describe herein 3 patients who developed rosacea-like dermatitis eruptions while using 0.03% or 0.1% tacrolimus ointment for facial dermatitis. Skin biopsy specimens showed telangiectasia and noncaseating epithelioid granulomatous tissue formation in the papillary to mid dermis. Continuous topical use of immunomodulators such as tacrolimus or pimecrolimus should be regarded as a potential cause of rosaceiform dermatitis, although many cases have not been reported.
AD
Department of Dermatology, Tokyo Medical University, Tokyo, Japan.
PMID